Translator Disclaimer
2020 Equivariant dendroidal Segal spaces and $G$–$\infty$–operads
Peter Bonventre, Luís A Pereira
Algebr. Geom. Topol. 20(6): 2687-2778 (2020). DOI: 10.2140/agt.2020.20.2687

Abstract

We introduce the analogues of the notions of complete Segal space and of Segal category in the context of equivariant operads with norm maps, and build model categories with these as the fibrant objects. We then show that these model categories are Quillen equivalent to each other and to the model category for G–operads built in a previous paper.

Moreover, we establish variants of these results for the Blumberg–Hill indexing systems.

In an appendix, we discuss Reedy categories in the equivariant context.

Citation

Download Citation

Peter Bonventre. Luís A Pereira. "Equivariant dendroidal Segal spaces and $G$–$\infty$–operads." Algebr. Geom. Topol. 20 (6) 2687 - 2778, 2020. https://doi.org/10.2140/agt.2020.20.2687

Information

Received: 21 January 2018; Revised: 14 October 2019; Accepted: 26 October 2019; Published: 2020
First available in Project Euclid: 16 December 2020

MathSciNet: MR4185927
Digital Object Identifier: 10.2140/agt.2020.20.2687

Subjects:
Primary: 55U10, 55U35, 55U40
Secondary: 18G30

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
92 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 6 • 2020
MSP
Back to Top